Lifestyle Modification

Lifestyle modification involves the long-term alteration of eating and physical activities by adopting and maintaining new habits. It is used to treat various diseases including obesity, high blood pressure, heart problems, diabetes, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly suggest some medicines for the issues given on my general check-up report.

Query: Hi doctor, My health checkup report is enclosed. I feel little lethargic with sluggish mental activity. Please advice some medicines. I am already on Ecosprin 75 and Aztor 10.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. The probable reason for all your symptoms is obesity, leading fatty liver and some psychological issues. Do you drink or smoke? Do you have anxiety or depressive symptoms? Regarding treatment, you can continue with current medicine. Although Ecosprin is necessary, Aztor ...  Read Full »

Is it possible to reverse LVH?

Query: Hi doctor, My husband is 35 years. Before four years, he has done nasal septoplasty surgery. The doctor told me that he has high blood pressure. After doing all the tests, he was diagnosed with moderate concentric LVH. Initially, my husband was with a weight of 98 kilograms and a height of five f...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). He has hypertension and he needs medication for the long term. It is good to have weight loss by following a healthy lifestyle. He needs to avoid taking fatty, oily, and high-calorie f...  Read Full »

Is it fine to take Losalex twice a day to control hypertension?

Query: Hi doctor, I know a patient who is having hypertension. The doctor has prescribed Losalife H in the morning and Losalex 50 in the night. Is this an excess dose or is it normal?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It depends entirely on the extent of BP (blood pressure) elevation. Usually, most of the patients become well on once-daily dosing. But in some patients, we need twice daily dosing. So often, once daily is enough. But if the BP is not getting controlled or there is too ...  Read Full »

What should I do to lower my high cholesterol levels?

Query: Hello doctor, I did my blood test yesterday and the cholesterol levels were high. The results are as below. Complete lipid profile test. S. cholesterol - 244 mg. Triglycerides - 252 mg. LDL direct - 174 (direct). HDL cholesterol - 34 mg/dL. In the cholesterol tests conducted earlier, the tri...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is definitely deranged. I assume that the test was done after fasting of 8 hours, if not then worthwhile to repeat. Now since you are young, it is important to determine whether you will need long term medications or not. So, you may give a try of healthy lifest...  Read Full »

Kindly explain my ECG report and lipid profile that I had to rule out the reason for chest pain.

Query: Hi doctor, I have pain in the heart and left arm. Please explain my ECG report and lipid profile. I am attaching it. Please advice.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). Your ECG is normal, but lipid profile is deranged. Considering your age, a likelihood of heart as a cause of pain is less. However, it cannot be ruled out thoroughly, as you have a risk...  Read Full »

Why is there a consistent increase in blood pressure?

Query: Hi doctor, My father is 69 years old. His blood pressure remains high for about six months. His blood pressure is between 180 by 90 mmHg and 200 by 110 mmHg. It is staying consistent for the past six months. He is a nonsmoker and takes multiple medications for blood pressure. He has blood pressure ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It occurs due to age-related hardening of vessels called as arteriosclerosis. This hardening is not reversible, and so he has a high BP. He should be taking medicine throughout his life. He should have a healthy lifestyle like avoiding fatty, oily and high-calorie diet....  Read Full »

How to reduce triglyceride levels after stent placement?

Query: Hello doctor,How to reduce triglyceride levels, which is 262 as on today. I have a stent placed three years ago.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. As you had a stent, you must be on medicines like Atorvastatin or Rosuvastatin, which also helps in lowering triglyceride levels. In spite of these medications, if your triglycerides are elevated, you will need to add one more medicine like tablet Fenofibrate 145 mg, ...  Read Full »

What are the treatment options for heart block?

Query: Hello doctor, My 72 year old father, recently got some breathing problem, so we went to the doctor. The doctor said that his cholesterol is high, and told my dad to take medicines. After a month he went for angiography and the reports show some blockages in the arteries. He got a minor heart attac...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. His reports (attachment removed to protect patient identity) certainly show significant blockages in the arteries. It is not possible to comment on the treatment from the photos alone. You need to upload the final report of the angiography, mentioning the vessel a...  Read Full »

My calcium score test result was 0.4. Do I have any risk?

Query: Hi doctor, I am 47 year old male, who is hypertensive from the past seven years. I take daily medicine to control my blood pressure. I do not have any other problem. I went to my cardiologist last week, for the yearly medical checkup. My LDL is 170, HDL is 41, ECG is normal, and blood test came ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The calcium score of 0 means no identifiable disease, while 1 to 99 indicates mild disease. And score between 0 to 1 indicates minimal disease. It is near to normal, there is no significant risk associated. I think you should take statins because your LDL (low-density...  Read Full »

Can using too much salt in sitz bath be a causative factor for the rise in BP?

Query: Hello doctor, I have high blood pressure, and I used to take Telma 20 mg once daily for the last two years. Besides that, I am also following and taking only right diet for my high blood pressure. But, now for about seven to eight days my BP suddenly raised up to 150/100 mmHg, though I changed takin...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Is there an open wound, which is absorbing salt? Using salt in a sitz bath should not cause a rise in BP. In fact, it may be a response to the pain that you must be having. Even if it is causing high BP, then it would resolve after you discontinue sitz bath and it is ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.